Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2018, Article ID 1263602, 11 pages
https://doi.org/10.1155/2018/1263602
Research Article

Dynamic Analysis for a Kaldor–Kalecki Model of Business Cycle with Time Delay and Diffusion Effect

Wenjie Hu,1,2 Hua Zhao,1,3 and Tao Dong4

1College of Economics and Business Administration, Chongqing University, Chongqing 400030, China
2College of Economics and Management, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
3School of Management, Chongqing Technology and Business University, Chongqing 4000067, China
4College of Electronics and Information Engineering, Southwest University, Chongqing 400715, China

Correspondence should be addressed to Hua Zhao; nc.ude.uqc@auhoahz

Received 5 April 2017; Accepted 6 December 2017; Published 9 January 2018

Academic Editor: Dimitri Volchenkov

Copyright © 2018 Wenjie Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yingkang Xie, Zhen Wang, and Bo Meng, “Stability and Bifurcation of a Delayed Time-Fractional Order Business Cycle Model with a General Liquidity Preference Function and Investment Function,” Mathematics, vol. 7, no. 9, pp. 846, 2019. View at Publisher · View at Google Scholar